# SDR ASAA2023110746067

- Difficulty date: November 7, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 29,791 hours, 9,285 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 5188881
- Condition: Failed
- Location: #1 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

#1 ENG R IGNITION FAILED TO LIGHT OFF. GROUNDED - YES. (RESOLVED ON W/O: 1976943 TASKCARD: N/R-00001 ) REPLACED ENGINE 1 RIGHT HAND IGNITER PLUG PER AMM 74-21-02. PERFORMED AMM TASK 74-00-00-040-802-FOO MMEL 74-1 RIGHT IGNITION SYSTEM TO RESTORE CONFIGURATION. PERFORMED IGNITION SYSTEM AUDIBLE TEST AMM 74-00-00-750-801-F00. GROUND VERIFICATION COMPLETE-TEST PASSED. THIS CLEARS MEL 74-1E. PLACARD REMOVED, SEAMC CARL NOTIFIED. CN 07035491.
